# SDR UPS96421723

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Bent
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND SHEAR TIE BENT AT BS 1060 BETWEEN STR 2 AND 3 RT.   REPAIRED SHEAR TIE AT BS 1060 AT STR 2 AND 3 RT, ACCORDING SRM 51-20-01.
